Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Urethral spincter not recovered after cytoscopy. Solution?

I had a cystoscopy three weeks ago, yet I feel that my urethral spincter has not recovered.
Instructions were minimal. I was to take Rapaflo and Avodart together. The Rapaflo caused me to go every 20 minutes, night and day, so I asked to discontinue this. They okayed. Now I go every hour on the hour night and day I had previously slept thru the night 6 to 7 hours. Any suggestions on retraining my urethral spincter.
B.
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response
Namaste
Welcome to Healthcare-Magic
Greetings of the day
Urinary urgency following procedure like cystoscopy is most likely to be due to Cystitis. Taking course of antibiotic for 7 days will help. Also get urine examination done. Drink plenty of water during day and restrict it before going to bed.
Take care
Regards
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor